skin care after chemo

iI have just finished chemo and a side effect of steroids has been that I now have to inject myself with insulin. I have noticed these past few days that my face is becoming coered with small white spots under the skin, it is getting worse. They are not pimples. I wear no makeup and face care has been wash and cover with aqueous cream.
Can anyone please advise me what this is and how I can treat it? Is it connected to chemo or insulin? I don’t think I can bear on top of everything else to have these blemishes.
My skin has always been ok before this.
Margaret

Margaret - get yourselves around to the chemist that is named after footwear! I got incredible help from them about my skin, which went TERRIBLE when having chemo (and I use their nightcream religiously now, and within a week all my new wrinkles had gone). Either that, or your nearest Maggie’s Centre may be able to help - they do make up sessions at ours.

All the best, Sue xx

Thanks Sue,